# SDR 20000620SH008

- Difficulty date: June 5, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N41TG
- Make and model: Beech 95-B55
- Aircraft serial: TC1581
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39B
- Condition: Failed
- Location: Ldg Motor
- Part time: 2,900 hours
- Component: Landing Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR MOTOR CIRCUIT BREAKER WOULD TRIP WHEN SELECTING GEAR DOWN.  TRIED EMERG EXTENSION HANDLE AND FOUND TIGHT.  AFTER SEVERAL TRIES, PILOT WAS ABLE TO EXTEND L/G GEAR WITH THE EMERG EXTENSION HANDLE AND LANDED WITHOUT PROBLEMS.  WHEN MAINTENANCE INSPECTED ACFT, THEY FOUND THE LANDING GEAR TRANSMISSION BINDING.  LANDING GEAR APPEARED TO BE IN RIG. FURTHER INVESTIGATION REVEALED THE L/G MOTOR DYNAMIC BRAKE RELAY NOT REVERSING THE CURRENT TO STOP MOTOR AND LANDING GEAR TRANSMISSION WHICH ALLOWED THE MOTOR TO DRIVE THE SECTOR GEAR AGAINST THE INTERNAL TRANS STOP.  FOUND SECTOR GEAR BADLY DAMAGED AT ONE END.  RE-INSTALLED TRANSMISSION AFTER O/H, INSTALLED NEW RELAY.  RE-RIGGED GEAR PER MM. (X)
